MathSciNet Relay Station
MathSciNet bibliographic data
MR1375099 05C25 (04A20 20B27)
Goldstern, Martin; Grossberg, Rami; Kojman, Menachem Infinite homogeneous bipartite graphs with unequal sides. Discrete Math. 149 (1996), no. 1-3, 69–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement